UTokyo Repository 東京大学
 

UTokyo Repository >
117 経済学研究科・経済学部 >
70 日本経済国際共同センター >
Discussion Paper F series (in English) >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/4075

タイトル: An Asymptotic Expansion Approach to Currency Options with a Market Model of Interest Rates under Stochastic Volatility Processes of Spot Exchange Rates
著者: Takahashi, Akihiko
Takehara, Kohta
発行日: 2007年2月
出版者: 日本経済国際共同センター
抄録: This paper proposes an asymptotic expansion scheme of currency options with a libor market model of interest rates and stochastic volatility models of spot exchange rates. In particular, we derive closed-form approximation formulas for the density functions of the underlying assets and for pricing currency options based on the third order asymptotic expansion scheme; we do not model a foreign exchange rate's variance such as in Heston[1993], but its volatility that follows a general time-inhomogeneous Markovian process, and we allow the correlations among all the factors, that is domestic and foreign interest rates, a spot foreign exchange rate and its volatility. Finally, we provide numerical examples and apply the pricing formula to the calibration of volatility surfaces in the JPY/USD option market.
内容記述: Revised in August 2007 and January 2009; subsequently published in Asia-Pacific Financial Markets, vol.14, pp.69-121, 2007.
URI: http://hdl.handle.net/2261/4075
その他の識別子: CIRJE-F-474
出現カテゴリ:061 ディスカッションペーパー
Discussion Paper F series (in English)

この論文のファイル:

ファイル 記述 サイズフォーマット
2007cf474.html605 BHTML見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください